Finite sample properties of propensity-score matching and weighting estimators


Frölich, Markus



Document Type: Article
Year of publication: 2004
The title of a journal, publication series: Review of Economics and Statistics
Volume: 86
Issue number: 1
Page range: 77-90
Place of publication: Cambridge, Mass.
Publishing house: MIT Press
ISSN: 0034-6535
Publication language: English
Institution: School of Law and Economics > VWL, Ökonometrie (Frölich 2008-)
Subject: 330 Economics




Dieser Eintrag ist Teil der Universitätsbibliographie.




Metadata export


Citation


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item